| Model Number |
MMT-522NAP |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose level.Customer¿s blood glucose was 2 something.The customer reported that the insulin pump was not working.The customer reported that the cap thing broken off, black plastic lid to the cap broke off.Customer assisted with troubleshooting.The insulin pump will not be returned for analysis.